# SDR ABXA9700545

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Condition: Deformed
- Location: Gear Indicator
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING GEAR HANDLE TO NEUTRAL DURING UPLOCK CHECK, THE LEFT MAIN GEAR GREEN LIGHT CAME ON.  RECYCLED GEAR AND LIGHT STAYED ON.   CHECKED PROXIMITY SWITCH LIGHT AND LIGHT WAS OFF WITH GEAR UP.  VERIFIED, FOUND DEFORMED BULB IN LEFT MLG (GREEN) LIGHT SOCKET.  REPLACED BULB.
